Lattice gas generalization of the hard hexagon model. II. The local densities as elliptic functions

George E. Andrews, R. J. Baxter

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In a previous paper we considered an extension of the hard hexagon model to a solvable two-dimensional lattice gas with at most two particles per pair of adjacent sites. Here we use various mathematical identities (in particular Gordon's generalization of the Rogers-Ramanujan relations) to express the local densities in terms of elliptic functions. The critical behavior is then readily obtained.

Original languageEnglish (US)
Pages (from-to)713-728
Number of pages16
JournalJournal of Statistical Physics
Volume44
Issue number5-6
DOIs
StatePublished - Sep 1 1986

Fingerprint

elliptic functions
Elliptic function
Lattice Gas
hexagons
Ramanujan
Critical Behavior
Hexagon
Express
Adjacent
gases
Model
Generalization

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

@article{95e69a37c514484b91f8c7ca17c4e55a,
title = "Lattice gas generalization of the hard hexagon model. II. The local densities as elliptic functions",
abstract = "In a previous paper we considered an extension of the hard hexagon model to a solvable two-dimensional lattice gas with at most two particles per pair of adjacent sites. Here we use various mathematical identities (in particular Gordon's generalization of the Rogers-Ramanujan relations) to express the local densities in terms of elliptic functions. The critical behavior is then readily obtained.",
author = "Andrews, {George E.} and Baxter, {R. J.}",
year = "1986",
month = "9",
day = "1",
doi = "10.1007/BF01011904",
language = "English (US)",
volume = "44",
pages = "713--728",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "5-6",

}

Lattice gas generalization of the hard hexagon model. II. The local densities as elliptic functions. / Andrews, George E.; Baxter, R. J.

In: Journal of Statistical Physics, Vol. 44, No. 5-6, 01.09.1986, p. 713-728.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lattice gas generalization of the hard hexagon model. II. The local densities as elliptic functions

AU - Andrews, George E.

AU - Baxter, R. J.

PY - 1986/9/1

Y1 - 1986/9/1

N2 - In a previous paper we considered an extension of the hard hexagon model to a solvable two-dimensional lattice gas with at most two particles per pair of adjacent sites. Here we use various mathematical identities (in particular Gordon's generalization of the Rogers-Ramanujan relations) to express the local densities in terms of elliptic functions. The critical behavior is then readily obtained.

AB - In a previous paper we considered an extension of the hard hexagon model to a solvable two-dimensional lattice gas with at most two particles per pair of adjacent sites. Here we use various mathematical identities (in particular Gordon's generalization of the Rogers-Ramanujan relations) to express the local densities in terms of elliptic functions. The critical behavior is then readily obtained.

UR - http://www.scopus.com/inward/record.url?scp=34250129471&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250129471&partnerID=8YFLogxK

U2 - 10.1007/BF01011904

DO - 10.1007/BF01011904

M3 - Article

AN - SCOPUS:34250129471

VL - 44

SP - 713

EP - 728

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 5-6

ER -